MAUDE Adverse Event Report: OSTEOREMEDIES, LLC REMEDY SPECTRUM GV HIP SPACER; HIP JOINT FEMORAL

OSTEOREMEDIES, LLC REMEDY SPECTRUM GV HIP SPACER; HIP JOINT FEMORAL
Model Number GVHDLG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was pivoting to move from the bed to the wheelchair when the fracture occured.During explantation the surgeon observed bone cement between the head of the device and the patient acetabulum which could have attributed to the fracture.This surgical risk is included in the instructions for use.
 
Event or Problem Description
10 days post op the device was removed due to a fractured acetabulum.The patient did not fall.

Brand Name
REMEDY SPECTRUM GV HIP SPACER
Common Device Name
HIP JOINT FEMORAL
Manufacturer (Section D)
OSTEOREMEDIES, LLC
6800 poplar ave
memphis, tn 38119
MDR Report Key12452659
Report Number3010537287-2021-00008
Device Sequence Number4815182
Product Code KWL
UDI-Device Identifier00855195006548
UDI-Public00855195006548
Combination Product (Y/N)Y
PMA/510(K) Number
K172906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGVHDLG
Device Catalogue NumberGVHDLG
Device Lot NumberOR01056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR